# SDR UPS98827421

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS BATTERY AND RELAY UNIT CHANGED PER MMOC REQUEST (CAUTIONARY).  REMOVED AND REPLACED EMER LIGHTS BATTERY PACK AND RELAY UNIT PER 33-50-01, OPS CHECK GOOD.
